GoodSense DayTime Cold & Flu Multi-Symptom Relief Liquid, 8 fl. oz.

(0)

In-store pickup

Item not sold at

Highlights

  • Compare to Vicks DayQuil
  • Helps relieve pain, reduce fever, suppress coughing, and clear congestion
  • Alcohol-free liquid cold medicine
  • Regular flavor

Description

GoodSense DayTime Cold & Flu Multi-Symptom Relief Liquid relieves major cold and flu-like symptoms in a non-drowsy formula so you can cope. Includes 8 fl. oz. liquid cold medicine.

Specifications

Brand: GoodSense
Assembled Product Height: 6.48 in
Assembled Product Width: 2.25 in
Assembled Product Length: 2.18 in
Assembled Product Weight: 0.75 oz
Instructions: Take only as directed on dose chart included. Only use the included dose cup. Do not exceed 4 doses per 24 hours.
Form: Liquid
Flavor: Regular
Active Ingredient: Acetaminophen 325 mg., Dextromethorphan HBr 10 mg., Phenylephrine HCl 5 mg.
SKU: 26471801